# SDR IPXA2014091984338

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, RED SLIDE ARMED WARNING LIGHT ON CREW ENTRY DOOR ABOVE SLIDE ARMING LEVER.  CYCLED CIRCUIT BREAKER C54 TO ASPSU. OPS CHECKED GOOD IAW AMM 52-73-00.
